# SDR SWAA2020120934320

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 49,108 hours, 29,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON VAPOR BARRIER LOWER LEFT WEB STA 663.75 LBL 48 LENGTH: 2'.  CRACK IS WITHIN ALLOWABLE DAMAGE LIMITS, PER SRM 57-10-10-1A-2(4) NOT MORE THAN 16 INCH ZONE 1.  PERFORMED INTERMIN REPAIR, PER SRM57-10-10-1A-2(4)(A).  VISUAL INSPECTION OF REPAIR AREA AT 1200 FLT CYCLES OR MORE FREQUENTLY.  ENSURE CRACK HAS NOT GROWN PAST THE INTERIM SEAL.  IF ADDITIONAL DAMAGE IS FOUND DURING VISUAL INSPECTION AND THE COMBINED DAMAGE IS MORE THAN 20 INCHES, THEN YOU MUST REPLACE INTERIM REPAIR WITH PERMANENT REPAIR.  MORE THAN ONE CRACK IS PERMITTED ON THE LEFT AND RIGHT OF BL 0.0.
